# SDR HEEA065159

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5421E
- Make and model: Bolkms BO105S
- Aircraft serial: S806
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: D107318D1
- Condition: Leaking
- Location: Fuel Boost
- Part time: 5,901 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL PUMP ASSY LEAKING AT SCREWS ON BASE PLATE.
